# SDR USAA920081613

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333701
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C10853030/005 LT AFT LAV SUPPORT INTERCOSTAL CORRODED AT BS 960, LBL 25.  REPAIRED LT AFT LAV SUPPORT INTERCOSTAL CORRODED AT BS 960, LBL 25 IAW B737 SRM 51-10-02.
